Volume 6, Issue 2 (11-2011)                   IJMSI 2011, 6(2): 9-20 | Back to browse issues page

DOI: 10.7508/ijmsi.2011.02.002

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nazari A, Afshari E, Omidi Bidgoli A. Properties of Central Symmetric X-Form Matrices. IJMSI. 2011; 6 (2) :9-20
URL: http://ijmsi.ir/article-1-233-en.html


In this paper we introduce a special form of symmetric matrices that is called central symmetric $X$-form matrix and study some properties, the inverse eigenvalue problem and inverse singular value problem for these matrices.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb